EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 81(95), pp. 69–78 (2007)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



A. Lipkovski, V. Stepanovic

Matematicki fakultet, Beograd, Serbia and Poljoprivredni fakultet, Zemun, Serbia

Abstract: There are not many examples of complete analytical classification of specific families of singularities, even in the case of plane algebraic curves. In 1989, Kang and Kim published a paper on analytical classification of plane curve singularities $y^{n}+a(x)y+b(x)=0$, or, equivalently, $y^{n}+x^{\alpha}y+x^{\beta}A(x)=0$ where $A(x)$ is a unit in $\mathbb{C}t\{x\}$, $\alpha$ and $\beta$ are integers, $\alpha\geq n-1$ and $\beta\geq n$. The classification was not complete in the most difficult case $\frac{\alpha}{n-1}=\frac{\beta}{n}$. In the present paper, the classification is extended also in this case, the proofs are improved and some gaps are removed.

Classification (MSC2000): 14B05, 14H20; 32S15

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 20 Feb 2008. This page was last modified: 26 Feb 2008.

© 2008 Mathematical Institute of the Serbian Academy of Science and Arts
© 2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition